# SDR UPS08551946

- Difficulty date: March 29, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Part number: 1082853
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - DURING CLIMB LT ENGINE OVERHEAT LIGHT CAME ON.  REDUCED POWER, LIGHT WENT OUT.  RE-APPLIED POWER, LIGHT CAME BACK ON.  REDUCED POWER, RETURNED TO MIA.  ACCOMPLISHED 757 FIM 26-11-00 FIG 103A FOUND LEFT ENG HPSOV SENSE LINE AND UNION LEAKING.  REMOVED AND REPLACED HP6 SENSE LINE AND UNION REF ITEM 3 OF THIS LP.  ACCOMPLISHED AMM 71-00-00-5 TEST 13.  OPS AND LEAK CHECK NORMAL.
